# SDR TSAA9853519

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND UPPER FUSELAGE SKIN CRACK AT BS 1155, 10 INCHES LEFT OF BL 0.  CRACK APPROXIMATELY 2 INCHES LONG.  VERIFIED PER HFEC.  REPAIRED PER SRM 53-30-3.  (M)
